# SDR SWAA2025042325101

- Difficulty date: April 15, 2025
- Submitted: April 23, 2025
- Operation: Air carrier
- Aircraft: N570WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 33657
- Aircraft time: 69,365 hours, 36,273 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND OVERWING EMERGENCY EXIT LIGHT ON AFT SIDE INOP <[01].  REMOVED LEFT OVERWING EMERGENCY EXIT SIGN LIGHT ASSEMBLY IAW AMM 33-51-01-960-802; FOUND BROKEN WIRE OF CONNECTOR D12396.  REPAIRED WIRE OF CONNECTOR D12396 IAW WDM 33-51-21; SWPM 20-30-12 AND PERFORMED GOOD OPERATIONAL TEST IAW AMM 33-51-01-960-802.  TOOLING: IDE:ATS2163 DUE DATE:06/2025; [02] TASK C/W.
